MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthineers has completed an investigation of the reported event.Based on the investigation, including savelog analysis, the system was found to be working as specified.The root cause of the reported issue was determined to be a handling error, as the user pressed (accidentally) the stop key on the control box, which interrupted the examination workflow.No general design issue has been identified.Therefore, no remedial action is deemed necessary as there was no device malfunction, and the system performs in accordance with its specifications.
 
Event or Problem Description
It was reported to siemens that an incident occurred while operating the somatom x.Cite ct scanner.On (b)(6) 2026, a stroke patient was scheduled for a ct scan; however, the examination could not be performed as the system¿s patient handling system (phs) functionality did not work.As a result, the patient had to be transferred to another ct system in order to complete the scan, leading to a delay of approximately 15 minutes.According to the available information, the patient did not experience any known negative health consequences.

Brand Name
SOMATOM X.CITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key25161381
Report Number3004977335-2026-00082
Device Sequence Number8661040
Product Code JAK
UDI-Device Identifier04068151994995
UDI-Public(01)04068151994995
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K253574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown